In September my rabbit, Poppet, recieved her second VHD jag. The first time she recieved this jag her front paw swelled up and she couldnt walk on it for a couple of days. This time her paw was only slightly limp for a day or two but a couple of weeks ago I noticed on the back of her neck where she recieved this jag the skin is flacking off in huge sections. It looks extremely dry and she will not let me touch it now (although she only comes up to us for food so never been that keen on us touching her.)
I took her to the vets and we both agreed that it might be a reaction to the jag but it is still an issue and looks like the surface area is getting larger.
Could I take skin samples to my vet to test as taking her to the vet is such a stress for her (and me)
Is this a common reaction? If so is there a way I should be treating it like salt water etc?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.